Volume 7, Issue 4
Author Index to Volume 7

DOI:

Numer. Math. Theor. Meth. Appl., 7 (2014), pp. 575-576.

Published online: 2014-07

Preview Full PDF 123 1409
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{NMTMA-7-575, author = {}, title = {Author Index to Volume 7}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2014}, volume = {7}, number = {4}, pages = {575--576}, abstract = {}, issn = {2079-7338}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/nmtma/5891.html} }
TY - JOUR T1 - Author Index to Volume 7 JO - Numerical Mathematics: Theory, Methods and Applications VL - 4 SP - 575 EP - 576 PY - 2014 DA - 2014/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/nmtma/5891.html KW - AB -
. (1970). Author Index to Volume 7. Numerical Mathematics: Theory, Methods and Applications. 7 (4). 575-576. doi:
Copy to clipboard
The citation has been copied to your clipboard